Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 71, Number 238

All articles in this issue are freely accessible.

Optimal a priori error estimates for the $hp$-version of the local discontinuous Galerkin method for convection–diffusion problems
Paul Castillo, Bernardo Cockburn, Dominik Schötzau and Christoph Schwab.
Math. Comp. 71 (2002), 455-478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885610
Analysis of iterative methods for saddle point problems: a unified approach
Walter Zulehner.
Math. Comp. 71 (2002), 479-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885611
Convergence of the multigrid $V$-cycle algorithm for second-order boundary value problems without full elliptic regularity
Susanne C. Brenner.
Math. Comp. 71 (2002), 507-525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885612
On the stability of a family of finite element methods for hyperbolic problems
Gerard R. Richter.
Math. Comp. 71 (2002), 527-535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885613
Analysis of a finite element method for pressure/potential formulation of elastoacoustic spectral problems
Alfredo Bermúdez and Rodolfo Rodríguez.
Math. Comp. 71 (2002), 537-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885614
Localization effects and measure source terms in numerical schemes for balance laws
Laurent Gosse.
Math. Comp. 71 (2002), 553-582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885615
A stochastic particle numerical method for 3D Boltzmann equations without cutoff
Nicolas Fournier and Sylvie Méléard.
Math. Comp. 71 (2002), 583-604
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885616
Analyzing the stability behaviour of solutions and their approximations in case of index-$2$ differential-algebraic systems
Roswitha März and Antonio R. Rodríguez-Santiesteban.
Math. Comp. 71 (2002), 605-632
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885617
On the spatial distribution of solutions of decomposable form equations
G. Everest, I. Gaál, K. Györy and C. Röttger.
Math. Comp. 71 (2002), 633-648
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885618
Landen transformations and the integration of rational functions
George Boros and Victor H. Moll.
Math. Comp. 71 (2002), 649-668
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885619
Inverse and saturation theorems for radial basis function interpolation
Robert Schaback and Holger Wendland.
Math. Comp. 71 (2002), 669-681
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885620
Szegö quadrature formulas for certain Jacobi-type weight functions
Leyla Daruis, Pablo González-Vera and Olav Njåstad.
Math. Comp. 71 (2002), 683-701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885621
A fast spherical harmonics transform algorithm
Reiji Suda and Masayasu Takami.
Math. Comp. 71 (2002), 703-715
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885622
Asymptotic estimation of Gaussian quadrature error for a nonsingular integral in potential theory
David M. Hough.
Math. Comp. 71 (2002), 717-727
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885623
Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time
Andreas Enge.
Math. Comp. 71 (2002), 729-742
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885624
An algorithm for finding all preprojective components of the Auslander-Reiten quiver
Peter Dräxler and Klara Kögerler.
Math. Comp. 71 (2002), 743-759
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885625
Finite SAGBI bases for polynomial invariants of conjugates of alternating groups
Manfred Göbel.
Math. Comp. 71 (2002), 761-765
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885626
Some computations on the spectra of Pisot and Salem numbers
Peter Borwein and Kevin G. Hare.
Math. Comp. 71 (2002), 767-780
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1885627
Average equidistribution and statistical independence properties of digital inversive pseudorandom numbers over parts of the period
Frank Emmerich.
Math. Comp. 71 (2002), 781-791
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885628
The parallelized Pollard kangaroo method in real quadratic function fields
Andreas Stein and Edlyn Teske.
Math. Comp. 71 (2002), 793-814
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885629
The Igusa local zeta functions of elliptic curves
Diane Meuser and Margaret Robinson.
Math. Comp. 71 (2002), 815-823
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885630
Distribution of generalized Fermat prime numbers
Harvey Dubner and Yves Gallot.
Math. Comp. 71 (2002), 825-832
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885631
Repunit R49081 is a probable prime
Harvey Dubner.
Math. Comp. 71 (2002), 833-835
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885632
Explicit bounds and heuristics on class numbers in hyperelliptic function fields
Andreas Stein and Edlyn Teske.
Math. Comp. 71 (2002), 837-861
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885633
Comparison of algorithms to calculate quadratic irregularity of prime numbers
Joshua Holden.
Math. Comp. 71 (2002), 863-871
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885634
Kirkman triple systems of order 21 with nontrivial automorphism group
Myra B. Cohen, Charles J. Colbourn, Lee A. Ives and Alan C. H. Ling.
Math. Comp. 71 (2002), 873-881
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885635
Two contradictory conjectures concerning Carmichael numbers
Andrew Granville and Carl Pomerance.
Math. Comp. 71 (2002), 883-908
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1885636
American Mathematical Society